Stable stationary harmonic maps to spheres

Fang Hua Lin, Chang You Wang

Research output: Contribution to journalArticlepeer-review


For k ≥ 3, we establish new estimate on Hausdorff dimensions of the singular set of stable-stationary harmonic maps to the sphere S k . We show that the singular set of stable-stationary harmonic maps from B 5 to S 3 is the union of finitely many isolated singular points and finitely many Hölder continuous curves. We also discuss the minimization problem among continuous maps from B n to S 2.

Original languageEnglish (US)
Pages (from-to)319-330
Number of pages12
JournalActa Mathematica Sinica, English Series
Issue number2
StatePublished - Apr 2006


  • Hausdorff dimension
  • Rectifiablity
  • Stable stationary harmonic map

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Stable stationary harmonic maps to spheres'. Together they form a unique fingerprint.

Cite this